# SDR SWIA2024052900409

- Difficulty date: April 9, 2024
- Submitted: May 29, 2024
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 37,387 hours, 25,533 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAMP # 28065387 PAX DOOR FWD SUPPORT ANGLE HAS EXFOLIATED CORROSION AT UPPER TENSION TIE LOCATION JOB # HN00150867   (C-CHECK RO 5/28/2024)   REMOVED AND INSTALLED NEW PAX DOOR FWD SUPPORT ANGLE IAW DWG 601R31702 REV -N AND CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY. SEE CONTINUATION CARD FOR DETAILS. LEAK CHECK GOOD.
